# SDR AU010007

- Difficulty date: January 6, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWNLOCK ARM JAMMED BY A STONE PREVENTING LANDING GEAR FROM CORRECTLY LOCKING IN THE DOWN POSITION.
